# SDR CALA9801433

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT ATTACH BOLT IN NR 7 STRINGER OF RT VERTICAL STABILIZER INNER COMPARTMENT AT NR 4 RIB.  THE CRACKED SECTION WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-30-4.
